# SDR MASA2012020394387

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 21,936 hours, 17,514 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 2731 REPORTED AN INOPERATIVE CABIN FLOOD LIGHT UPON TESTING IT.  THE LIGHT WAS PLACED ON MEL.
